Alert archive / Oregon / Wind Advisories in 2013

Wind Advisory 3, NWS Medford, OR

February 21, 2013Klamath County, Lake County, Oregon; Modoc County, California

NWS Medford, OR issued this wind advisory at Feb 21, 2013, 2:47 PM PST for Klamath County, Lake County, Oregon; Modoc County, California. It took effect at Feb 22, 2013, 1:00 PM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2013, 2:47 PM PST (22:47 UTC)
In effect from
Feb 22, 2013, 1:00 PM PST
Expired
Feb 23, 2013, 4:00 AM PST
In force
15 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2013-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2013-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WWUS76 KMFR 212247
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
247 PM PST THU FEB 21 2013

CAZ085-ORZ030-031-220700-
/O.NEW.KMFR.WI.Y.0003.130222T2100Z-130223T1200Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
247 PM PST THU FEB 21 2013

...WIND ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 4 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 4 AM PST
SATURDAY. 

* WINDS...SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
  INCREASE FRIDAY AFTERNOON TO 35 TO 45 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AND
  10 PM PST FRIDAY.

* LOCATIONS INCLUDE: HIGHWAY 31 BETWEEN PAISLEY AND SILVER
  LAKE...HIGHER ELEVATIONS OF HIGHWAY 395 NORTH AND EAST OF
  LAKEVIEW...AND HIGHWAY 299 NEAR CEDAR PASS.

* IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES. LOOSE UNSECURED ITEMS MAY BE BLOWN AROUND.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


BPN
5 follow-up statements
480 
WWUS76 KMFR 220643
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1043 PM PST THU FEB 21 2013

CAZ085-ORZ030-031-221445-
/O.CON.KMFR.WI.Y.0003.130222T2100Z-130223T1200Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1043 PM PST THU FEB 21 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 4 AM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 4 AM PST
SATURDAY. 

* WINDS...SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT 
  WILL INCREASE FRIDAY AFTERNOON TO 35 TO 45 MPH WITH GUSTS UP TO 
  55 MPH. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AND
  10 PM PST FRIDAY.

* LOCATIONS INCLUDE: HIGHWAY 31 BETWEEN PAISLEY AND SILVER 
  LAKE...HIGHER ELEVATIONS OF HIGHWAY 395 NORTH AND EAST OF 
  LAKEVIEW...AND HIGHWAY 299 NEAR CEDAR PASS.

* IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT FOR HIGH 
  PROFILE VEHICLES. LOOSE UNSECURED ITEMS MAY BE BLOWN AROUND.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SK
976 
WWUS76 KMFR 221132
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
332 AM PST FRI FEB 22 2013

CAZ085-ORZ030-031-222345-
/O.CON.KMFR.WI.Y.0003.130222T2100Z-130223T1200Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
332 AM PST FRI FEB 22 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM PST SATURDAY. 

* WINDS...SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT 
  WILL INCREASE FRIDAY AFTERNOON TO 35 TO 45 MPH WITH GUSTS UP 
  TO 55 MPH. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 
  AND 10 PM PST FRIDAY. 

* LOCATIONS INCLUDE: SUMMER LAKE.

* IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT FOR HIGH 
  PROFILE VEHICLES. LOOSE UNSECURED ITEMS MAY BE BLOWN AROUND.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

STAVISH
851 
WWUS76 KMFR 222208
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
208 PM PST FRI FEB 22 2013

CAZ085-ORZ030-031-230700-
/O.CON.KMFR.WI.Y.0003.000000T0000Z-130223T1200Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
208 PM PST FRI FEB 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. 

* WINDS...SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
  INCREASE LATE THIS AFTERNOON AND THIS EVENING TO 30 TO 45 MPH
  WITH GUSTS UP TO 50 TO 55 MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 PM 
  AND 10 PM PST FRIDAY.

* LOCATIONS INCLUDE: SUMMER LAKE.

* IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT FOR HIGH 
  PROFILE VEHICLES. LOOSE UNSECURED ITEMS MAY BE BLOWN AROUND.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CC
801 
WWUS76 KMFR 230659
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1059 PM PST FRI FEB 22 2013

CAZ085-ORZ030-031-231200-
/O.CON.KMFR.WI.Y.0003.000000T0000Z-130223T1200Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1059 PM PST FRI FEB 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 50 MPH SHIFTING TO
  NORTHWEST OVERNIGHT.

* LOCATIONS INCLUDE: NEAR SUMMER LAKE AND THE HIGHER ELEVATIONS OF
  HIGHWAY 395 NORTH AND EAST OF LAKEVIEW...AND HIGHWAY 299 NEAR
  CEDAR PASS..

* IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT FOR HIGH 
  PROFILE VEHICLES. LOOSE UNSECURED ITEMS MAY BE BLOWN AROUND.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SPILDE
027 
WWUS76 KMFR 231138
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
338 AM PST SAT FEB 23 2013

CAZ085-ORZ030-031-231245-
/O.EXP.KMFR.WI.Y.0003.000000T0000Z-130223T1200Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
338 AM PST SAT FEB 23 2013

...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR.

$$

ORZ021-022-240000-
/O.NEW.KMFR.FR.Y.0017.130224T0600Z-130224T1600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...COQUILLE...
BROOKINGS...HARBOR
338 AM PST SAT FEB 23 2013

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
SUNDAY. 

* TEMPERATURE: OVERNIGHT LOWS WILL DIP TO 32 TO 36 DEGREES.

* LOCATIONS INCLUDE: COOS BAY...NORTH BEND...COQUILLE... 
  BROOKINGS...HARBOR. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED IF NOT PROTECTED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STAVISH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Feb 21, 9:13 AM PST, 5 hours 34 minutes earlier.

Area forecast discussion, Feb 21, 9:13 AM PST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
913 AM PST THU FEB 21 2013

.UPDATE...A QUICK UPDATE WAS ISSUED THIS MORNING TO ACCOUNT FOR
SLIGHTLY LOWER POPS AND QPF ACROSS MOST OF THE AREA TODAY. IT
LOOKS AS IF ANY PRECIPITATION WITH THE WEAK FRONT APPROACHING
LATER TODAY WILL BE CONFINED TO THE NW PORTION OF THE CWA THROUGH
THE CASCADES. EVERYTHING ELSE WITH THE GOING FORECAST IS IN GOOD
SHAPE.

THE FORECAST FOCUS TODAY WILL BE ON THE STRONGER FRONT DUE IN
FRIDAY. THE CURRENT WINTER WEATHER WATCH HIGHLIGHTS MOST OF THE
DETAILS FOR NOW AND CAN BE FOUND AT WSWMFR. AFTER A QUICK LOOK AT
THE MORNING MODEL RUNS, THE TIMING OF THIS EVENT LOOKS TO BE
FOCUSED ON THE HEAVIEST, STEADIEST PRECIPITATION STARTING THE
MIDDLE OF FRIDAY AFTERNOON AND ONLY LASTING UNTIL LATE FRIDAY
EVENING. AFTER THIS TIME THE PRECIPITATION INTENSITY WILL COME
DOWN SOME AS IT TURNS MORE SHOWERY. WINDS WILL ALSO BE A FACTOR
WITH THIS STORM. STRONG SOUTHWEST FLOW COULD REACH ADVISORY
CRITERIA OVER THE EAST SIDE. THE FLOW WILL THEN SHIFT TO MORE
WESTERLY AS THE FRONT PASSES THROUGH. THIS WILL SERVE TO ENHANCE
UPSLOPE OVER THE CASCADES AND COULD LEAD TO LOCALLY HIGHER SNOW
ACCUMULATIONS.

&&

.AVIATION...CONDITIONS FROM THE CASCADES WESTWARD WILL VARY
BETWEEN VFR AND MVFR THIS MORNING WITH HIGHER TERRAIN OBSCURED.
SOME OF THE DEEPER VALLEYS MAY HAVE AREAS OF IFR FOG FOR A FEW
HOURS PRIOR TO 18Z. EAST OF THE CASCADES, CONDITIONS ARE MOSTLY
VFR THOUGH LOCAL MVFR CIGS MAY BE ENCOUNTERED NEAR AND NORTH OF
SUMMER LAKE AND IN THE VICINITY OF THE WARNER MOUNTAINS. EXPECT
WIDESPREAD VFR CONDITIONS EAST OF THE CASCADES THIS AFTERNOON. A
WEAK FRONT MAY BRING AREAS OF MVFR CIGS ALONG AND WEST OF THE
CASCADES THIS AFTERNOON INTO THIS EVENING ALONG WITH A LITTLE
-RA/-SN. SPILDE

&&

.PREV DISCUSSION... /ISSUED 223 AM PST THU FEB 21 2013/

DISCUSSION...A SIGNIFICANT WINTER STORM IS EXPECTED FOR THE
CASCADES AS A STRONG COLD FRONT BLOWS THROUGH FRIDAY NIGHT.
LOWLAND SNOW WILL ALSO BE POSSIBLE AS COLD AIR POURS IN SATURDAY.

BUT FOR TODAY...LINGERING SNOW SHOWERS ARE CURRENTLY WORKING THEIR
WAY SOUTH THROUGH SISKIYOU COUNTY AND WILL BE OUT OF THE COUNTY
BY DAWN. BEYOND THAT, SHOWERS WILL BE LITTLE MORE THAN ISOLATED
THIS MORNING. HOWEVER, MOIST NORTHWEST FLOW CONTINUES, AND MID AND
HIGH CLOUD ASSOCIATED WITH THE NEXT DISTURBANCE CAN ALREADY BE SEEN
APPROACHING THE COAST. THIS WILL LIKELY SPREAD RAIN BACK INTO THE
COAST AND UMPQUA LATER THIS MORNING AND EARLY AFTERNOON. THERE IS
SOME MODEL DISAGREEMENT WITH THIS, AS THE GFS AND EC REMAIN
BULLISH WITH THE RAIN TODAY, WHEREAS THE NAM IS VIRTUALLY DRY.
GIVEN WHAT I SEE ON SATELLITE, I'VE SIDED WITH THE WETTER MODELS
FOR TODAY. ASIDE FROM THOSE AREAS, THE REST OF THE FORECAST AREA
WILL LIKELY BE DRY TODAY WITH INCREASING SUNSHINE THE FURTHER
SOUTH AND EAST YOU GO. PRECIPITATION WILL CONTINUE TO BE CONFINED
TO THE COAST, MOUNTAINS AND UMPQUA THROUGH TONIGHT AS WELL, WITH
THE REST OF THE AREA SEEING SCATTERED SHOWERS AT WORST.

A POTENT SYSTEM MOVING THROUGH THE ALEUTIANS RIGHT NOW WILL BLOW
THROUGH THE PACNW FRIDAY NIGHT AND SATURDAY. THIS SYSTEM WILL BE
ONE OF THE STRONGER ONES WE'VE SEEN IN A WHILE, BRINGING WIND,
MODERATE TO HEAVY PRECIPITATION, AND PLUNGING SNOW LEVELS. RIGHT
NOW, WINDS DON'T LOOK QUITE STRONG ENOUGH TO WARRANT ANY
HEADLINES OVER LAND, BUT IT WILL BE WINDY ALONG THE COAST, IN THE
MOUNTAINS, AND EAST SIDE BEGINNING FRIDAY AT THE COAST AND MOVING
EAST BY SATURDAY MORNING.

SNOW IS A DIFFERENT STORY, THOUGH. THIS IS A CLASSIC SYSTEM FOR
HEAVY SNOW IN THE CASCADES. WHILE SNOW LEVELS MAY BRIEFLY SPIKE
ABOVE PASS LEVELS FRIDAY AFTERNOON, THEY WILL PLUNGE QUICKLY AS
THE FRONT GOES THROUGH. STRONG WEST FLOW WILL PROMOTE VERY HEAVY
OROGRAPHIC SNOW IN THE CASCADES, WITH POTENTIALLY VERY INTENSE
SNOW RATES FOR A PERIOD FRIDAY NIGHT. ALL TOGETHER, QPF AND
INCREASINGLY HIGH SNOW RATIOS FRIDAY NIGHT ARE YIELDING AT LEAST
A FOOT OF SNOW OVER THE RANGE, AND SOME AREAS SUCH AS CRATER AND
DIAMOND LAKE COULD SEE UP TO 18 INCHES. THE LOWER PASS ALONG
HIGHWAY 140 PROBABLY WON'T SEE THAT KIND OF ACCUMULATION BUT 8
INCHES OR MORE IS POSSIBLE. A WINTER STORM WATCH WILL BE ISSUED
FOR THESE AREAS.

MODERATE TO HEAVY SNOW WILL CERTAINLY FALL OVER THE OTHER
MOUNTAINS AS WELL, BUT IT DOESN'T LOOK LIKE THIS STORM IS ORIENTED
QUITE RIGHT FOR A BIG DUMP AT SISKIYOU SUMMIT. NEVERTHELESS,
TRAVELERS WILL ENCOUNTER WINTRY CONDITIONS OVER ALL PASSES AT SOME
POINT FRIDAY NIGHT INTO SATURDAY. SPEAKING OF WHICH, THE LOWER
VALLEYS MAY ALSO SEE SNOW SATURDAY MORNING. GUIDANCE SHOWS COLD
AIR POURING IN WITH 850S DROPPING TO AS LOW AS -7C AND THICKNESSES
ON THE ORDER OF 522 DM. THIS IS PLENTY COLD ENOUGH TO GET SNOW
DOWN TO 1000 FEET OR SO, AND THE ONLY QUESTION IS IF MUCH PRECIP
WILL BE LEFT. AT THIS TIME, THERE WILL PROBABLY BE ENOUGH PRECIP
TO PRODUCE A DUSTING TO A COUPLE OF INCHES AT MOST LOCATIONS ABOVE
1000 FEET SATURDAY. I CAN'T REALLY SAY WHERE YET, BUT THE USUAL
SUSPECTS INCLUDE THE HILLS AROUND THE ROGUE VALLEY, SEXTON SUMMIT,
CAMAS MOUNTAIN, JACKSONVILLE HILL, AND HAYES HILL. WE'VE STILL GOT
TIME TO SORT THAT OUT. NO CHANGES WERE MADE TO THE FORECAST BEYOND
SATURDAY, AND SO THE PREVIOUS EXTENDED DISCUSSION FOLLOWS. -WRIGHT

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
     NIGHT FOR ORZ027.
     WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
     NIGHT FOR ORZ028.

CA...NONE.

PACIFIC COASTAL WATERS...GALE WATCH FROM FRIDAY MORNING THROUGH
 	FRIDAY EVENING FOR PZZ350-356-370-376.
 	HAZARDOUS SEAS WATCH FROM FRIDAY MORNING THROUGH SATURDAY
	EVENING FOR PZZ350-356-370-376.
 	SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM PST FRIDAY
	FOR PZZ350-356-370-376.

MSO/BPN/MAP

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 2:31 AM PSTGale WatchMFR12 hr
Feb 21, 2:31 AM PSTHazardous Seas WatchMFR12 hr
Feb 21, 2:43 AM PSTWinter Storm WatchMFRDouglas, Jackson, Josephine, Klamath13 hr
Feb 21, 2:31 PM PSTGale WarningMFR26 hr
Feb 21, 2:31 PM PSTHazardous Seas WarningMFR55 hr
Feb 21, 2:31 PM PSTSmall Craft Advisory for WindsMFR31 hr
Feb 21, 3:31 PM PSTWinter Storm WarningMFRDouglas, Jackson, Josephine, Klamath36 hr
Feb 21, 3:31 PM PSTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more42 hr

Nearby

Wind Advisories in Oregon, 2013Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.